# SDR R61A20080039

- Difficulty date: November 13, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 4,323 hours, 3,335 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Limiter
- Condition: Tripped
- Location: Flap Actuator
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS ON DESCENT AT FLIGHT LEVEL 7000 FEET CREW RECEIVED A FLAP FAIL MESSAGE FOLLOWED QRH PROCEDURES, DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO AIRCRAFT TROUBLESHOT.  FOUND NR 2 LEFT AND NR 3 RIGHT ACTUATOR TORQUE LIMITER TRIP PINS TRIPPED.  RESET PINS, OPERATIONAL CHECK WAS GOOD.  ALSO PERFORMED FLAP LUBE, RETURNED AIRCRAFT TO SERVICE.
